



GYG

09-11 June 2023





#### Thursday

| Action                                 | Class | Time from                              | Time until                             | Notes   |  |  |
|--|-------|--|--|---|--|--|
| Parking of working vehicles            | Teams | 09.00                                  |  | Please be respectful of Officials instructions  |  |  |
| Parking of working vehicles            | All   | 10.00                                  |  | Please be respectful of Officials instructions  |  |  |
| Online Signing on/Documentation        | All   | 15.00 (Wednesday 7 <sup>th</sup> June) | 09.00 (Saturday 10 <sup>th</sup> June) | Online Signing on via the link emailed out      |  |  |
|  |       |  |  | You must be signed on before you go on track    |  |  |
| Scrutineering                          | All   | 15.00 (Wednesday 7 <sup>th</sup> June) | 11.50 (Saturday 10 <sup>th</sup> June) | Online Scrutineering via the link emailed out   |  |  |
| Practice Slick & Wet Tyre Collection & | All   | 15.00                                  | 18.00                                  | From the Tyre Distribution centre (Race Centre) |  |  |
| Registration                           |       |  |  |   |  |  |
| Fuel Collection                        | All   | 16.00                                  | 17.30                                  | From the Vital Equipment Station                |  |  |

### Friday

| Action                               | Class                  | Time from                        | Time until                             | Notes  |
|--------------------------------------|------------------------|----------------------------------|--|--|
| Parking of working vehicles          | All                    | 07.00                            |  | Please be respectful of Officials instructions     |
| Online Signing on/Documentation      | All                    | 15.00 (Wednesday 7 <sup>th</sup> | 09.00 (Saturday 10th June)             | Online Signing on via the link emailed out         |
|                                      |                        | June)                            |  | You must be signed on before you go on track       |
| Scrutineering                        | All                    | 15.00 (Wednesday 7 <sup>th</sup> | 11.50 (Saturday 10 <sup>th</sup> June) | Online Scrutineering via the link emailed out      |
|                                      |                        | June)                            |  |  |
| Drivers Briefing                     | Junior & Senior X30    | 08.30                            |  | Held in the Race Centre – attendance is mandatory. |
| Drivers Briefing                     | Water Swift Restricted | 08:45                            |  | Held in the Race Centre – attendance is mandatory. |
|                                      | & Inter                |                                  |  |  |
| Drivers Briefing                     | All TKM                | 09.00                            |  | Held in the Race Centre – attendance is mandatory. |
| Drivers Briefing                     | Bambino                | 09:15                            |  | Held in the Race Centre – attendance is mandatory. |
| Drivers Briefing                     | KZ2                    | 09:30                            |  | Held in the Race Centre – attendance is mandatory. |
| Fuel Collection                      | All                    | 07.30                            | 11.00                                  |  |
|                                      |                        | 12.00                            | 15.00                                  | From the Vital Equipment Station                   |
|                                      |                        | 16.00                            | 17.00                                  |  |
| Practice Slick & Wet Tyre Collection | All                    | 08.00                            | 10.00                                  | From the Tyre Distribution centre                  |
| & Registration                       |                        |                                  |  |  |
| Transponder Allocation               | All                    | 11.00                            |  | From the Race Centre                               |
| Physical Scrutineering               | Junior X30             | 16.30                            | 17.30                                  | In the Scrutineering Bay                           |
| Race Slick tyre Collection &         | All                    | 16.00                            | 18.00                                  | From the Tyre Distribution centre                  |
| Registration                         |                        |                                  |  |  |



Practice 3

Practice 3



Bambino

KZ2

### Official Timetable for IAME, TKM, KZ2 & Bambino

GYG

09-11 June 2023



Duration 8 minutes

Duration 8 minutes



#### Friday Continued

| Practice   | Class   | Group        | Start time | Notes              |  |  |  |  |  |
|------------|---|--------------|------------|--------------------|--|--|--|--|--|
| Practice 1 | Junior X30  | 4 – 34 inc E | 09.30      | Duration 8 minutes |  |  |  |  |  |
| Practice 1 | Junior X30  | 35 - 96      | 09.40      | Duration 8 minutes |  |  |  |  |  |
| Practice 1 | Senior X30  | All          | 09.50      | Duration 8 minutes |  |  |  |  |  |
| Practice 1 | Water Swift (Restricted)  | All          | 10.00      | Duration 8 minutes |  |  |  |  |  |
| Practice 1 | Water Swift (Inter)   | All          | 10.10      | Duration 8 minutes |  |  |  |  |  |
| Practice 1 | Junior TKM  | All          | 10.20      | Duration 8 minutes |  |  |  |  |  |
| Practice 1 | TKM Extreme   | All          | 10.30      | Duration 8 minutes |  |  |  |  |  |
| Practice 1 | Bambino   | All          | 10.40      | Duration 8 minutes |  |  |  |  |  |
| Practice 1 | KZ2   | All          | 10.50      | Duration 8 minutes |  |  |  |  |  |
| Practice 2 | Junior X30  | 4 – 34 inc E | 11.00      | Duration 8 minutes |  |  |  |  |  |
| Practice 2 | Junior X30  | 35 - 96      | 11.10      | Duration 8 minutes |  |  |  |  |  |
| Practice 2 | Senior X30  | All          | 11.20      | Duration 8 minutes |  |  |  |  |  |
| Practice 2 | Water Swift (Restricted)  | All          | 11.30      | Duration 8 minutes |  |  |  |  |  |
| Practice 2 | Water Swift (Inter)   | All          | 11.40      | Duration 8 minutes |  |  |  |  |  |
| Practice 2 | Junior TKM  | All          | 11.50      | Duration 8 minutes |  |  |  |  |  |
| Practice 2 | TKM Extreme   | All          | 12.00      | Duration 8 minutes |  |  |  |  |  |
| Practice 2 | Bambino   | All          | 12.10      | Duration 8 minutes |  |  |  |  |  |
| Practice 2 | KZ2   | All          | 12.20      | Duration 8 minutes |  |  |  |  |  |
|            | Transponders must be fitted from Practice 3 onwards – If your transponder is not fitted or working correctly, you will be given a technical flag and you may be reported to the Stewards. |              |            |                    |  |  |  |  |  |
| Practice 3 | Junior X30  | 4 – 34 inc E | 12.30      | Duration 8 minutes |  |  |  |  |  |
| Practice 3 | Junior X30  | 35 - 96      | 12.40      | Duration 8 minutes |  |  |  |  |  |
| Practice 3 | Senior X30  | All          | 12.50      | Duration 8 minutes |  |  |  |  |  |
| Practice 3 | Water Swift (Restricted)  | All          | 13.00      | Duration 8 minutes |  |  |  |  |  |
| Practice 3 | Water Swift (Inter)   | All          | 13.10      | Duration 8 minutes |  |  |  |  |  |
| Practice 3 | Junior TKM  | All          | 13.20      | Duration 8 minutes |  |  |  |  |  |
| Practice 3 | TKM Extreme   | All          | 13.30      | Duration 8 minutes |  |  |  |  |  |

Break 14.00 - 14.30

13.40

13.50

All

All



GYG

09-11 June 2023





### Friday Continued

| Practice   | Class                    | Group        | Start time | Notes              |
|------------|--------------------------|--------------|------------|--------------------|
| Practice 4 | Junior X30               | 4 – 34 inc E | 14.30      | Duration 8 minutes |
| Practice 4 | Junior X30               | 35 - 96      | 14.40      | Duration 8 minutes |
| Practice 4 | Senior X30               | All          | 14.50      | Duration 8 minutes |
| Practice 4 | Water Swift (Restricted) | All          | 15.00      | Duration 8 minutes |
| Practice 4 | Water Swift (Inter)      | All          | 15.10      | Duration 8 minutes |
| Practice 4 | Junior TKM               | All          | 15.20      | Duration 8 minutes |
| Practice 4 | TKM Extreme              | All          | 15.30      | Duration 8 minutes |
| Practice 4 | Bambino                  | All          | 15.40      | Duration 8 minutes |
| Practice 4 | KZ2                      | All          | 15.50      | Duration 8 minutes |
| Practice 5 | Junior X30               | 4 – 34 inc E | 16.00      | Duration 8 minutes |
| Practice 5 | Junior X30               | 35 - 96      | 16.10      | Duration 8 minutes |
| Practice 5 | Senior X30               | All          | 16.20      | Duration 8 minutes |
| Practice 5 | Water Swift (Restricted) | All          | 16.30      | Duration 8 minutes |
| Practice 5 | Water Swift (Inter)      | All          | 16.40      | Duration 8 minutes |
| Practice 5 | Junior TKM               | All          | 16.50      | Duration 8 minutes |
| Practice 5 | TKM Extreme              | All          | 17.00      | Duration 8 minutes |
| Practice 5 | Bambino                  | All          | 17.10      | Duration 8 minutes |
| Practice 5 | KZ2                      | All          | 17.20      | Duration 8 minutes |



GYG







### Saturday

| Action                                     | Class           | Time from | Time until | Notes  |
|--|-----------------|-----------|------------|--|
| Fuel Collection                            | All             | 08.00     | 11.00      | From the Vital Equipment Station                                 |
|  |                 | 12.00     | 15.00      | This will be the last chance to collect fuel for the event       |
| Slick & Wet Tyre Collection & Registration | All             | 08:00     | 09.00      | Only for Drivers not attending Friday Practice                   |
| Drivers Briefing                           | All             | 08:30     |            | Only for Drivers not attending Friday Practice                   |
| Physical Scrutineering                     | Junior X30      | 08.00     | 09.00      | Only for Drivers not attending Friday Practice                   |
| Engine Sealing                             | All TKM Classes | 09.30     | 11.00      | Wires can be collected during Friday Practice from Scrutineering |
| Media Photos                               | Bambino         | 09.00     | 10.30      | In the GYG cabin room  |

| Practice                   | Class                    | Group        | Start Time | Notes  |
|----------------------------|--------------------------|--------------|------------|--|
| Practice 6                 | Junior X30               | 4 – 34 inc E | 09.00      | Duration 8 minutes                               |
| Practice 6                 | Junior X30               | 35 - 96      | 09.10      | Duration 8 minutes                               |
| Practice 6                 | Senior X30               | All          | 09.20      | Duration 8 minutes                               |
| Practice 6                 | Water Swift (restricted) | All          | 09.30      | Duration 8 minutes                               |
| Practice 6                 | Water Swift (Inter)      | All          | 09.40      | Duration 8 minutes                               |
| Practice 6                 | Junior TKM               | All          | 09.50      | Duration 8 minutes                               |
| Practice 6                 | TKM Extreme              | All          | 10.00      | Duration 8 minutes                               |
| Practice 6                 | Bambino                  | All          | 10.10      | Duration 8 minutes                               |
| Practice 6                 | KZ2                      | All          | 10.20      | Duration 8 minutes                               |
| TQ Simulation (Practice 7) | Junior X30               | TQ Group 1   | 10.30      | Duration 6 minutes – Timed Qualifying Simulation |
| TQ Simulation (Practice 7) | Junior X30               | TQ group 2   | 10.40      | Duration 6 minutes – Timed Qualifying Simulation |
| TQ Simulation (Practice 7) | Senior X30               | All          | 10.50      | Duration 6 minutes – Timed Qualifying Simulation |
| TQ Simulation (Practice 7) | Water Swift (Restricted) | All          | 11.00      | Duration 6 minutes – Timed Qualifying Simulation |
| TQ Simulation (Practice 7) | Water Swift (Inter)      | All          | 11.10      | Duration 6 minutes – Timed Qualifying Simulation |
| Practice 7                 | Junior TKM               | All          | 11.20      | Duration 8 minutes                               |
| Practice 7                 | TKM Extreme              | All          | 11.30      | Duration 8 minutes                               |
| Practice 7                 | KZ2                      | All          | 11.40      | Duration 8 minutes                               |



GYG







### Saturday Continued

| Timed Qualifying | Class                    | Group      | Gate Open | Gate Close | Start Time | Notes  |
|------------------|--------------------------|------------|-----------|------------|------------|--|
| Timed Qualifying | Junior X30               | TQ Group 1 | 11.40     | 11.48      | 11.50      | Duration 6 minutes – TQ Format as per Championship Regulation 3.8.8.1 Option 1 |
| Timed Qualifying | Junior X30               | TQ Group 2 | 11.50     | 11.58      | 12.00      | Duration 6 minutes – TQ Format as per Championship Regulation 3.8.8.1 Option 1 |
| Timed Qualifying | Senior X30               | All        | 12.00     | 12.08      | 12.10      | Duration 6 minutes – TQ Format as per Championship Regulation 3.8.8.1 Option 1 |
| Timed Qualifying | Water Swift (Restricted) | All        | 12.10     | 12.18      | 12.20      | Duration 6 minutes – TQ Format as per Championship Regulation 3.8.8.1 Option 1 |
| Timed Qualifying | Water Swift (Inter)      | All        | 12.20     | 12.28      | 12.30      | Duration 6 minutes – TQ Format as per Championship Regulation 3.8.8.1 Option 1 |
| Timed Qualifying | Junior TKM               | All        | 12.30     | 12.38      | 12.40      | Duration 6 minutes – TQ Format as per Championship Regulation 3.8              |
| Timed Qualifying | TKM Extreme              | All        | 12.40     | 12.48      | 12.50      | Duration 6 minutes – TQ Format as per Championship Regulation 3.8              |
| Timed Qualifying | Bambino                  | All        | 15.50     | 12.58      | 13.00      | Duration 6 minutes – TQ Format as per Championship Regulation 3.8              |
| Timed Qualifying | KZ2                      | All        | 13.00     | 13.08      | 13.10      | Duration 8 minutes – TQ Format as per Championship Regulation 3.8              |

Break 13.20 - 13.45

| Heats            | Class                    | Group | Gate Open | Gate Close | Start | Notes                       |
|------------------|--------------------------|-------|-----------|------------|-------|-----------------------------|
| Race 1 – Heat 1  | Junior X30               | BvC   | 13.35     | 13.43      | 13.45 | Duration 10 minutes + 1 lap |
| Race 2 – Heat 1  | Senior X30               | All   | 13.50     | 13.58      | 14.00 | Duration 10 minutes + 1 lap |
| Race 3 – Heat 1  | Water Swift (Restricted) | All   | 14.10     | 14.18      | 14.20 | Duration 10 minutes + 1 lap |
| Race 4 – Heat 1  | Water Swift (Inter)      | All   | 14.25     | 14.33      | 14.35 | Duration 10 minutes + 1 lap |
| Race 5 – Heat 1  | Junior TKM               | All   | 14.40     | 14.48      | 14.50 | Duration 10 minutes + 1 lap |
| Race 6 – Heat 1  | TKM Extreme              | All   | 15.00     | 15.08      | 15.10 | Duration 10 minutes + 1 lap |
| Race 7 – Heat 1  | Bambino                  | All   | 15.15     | 15.23      | 15.25 | Duration 10 minutes + 1 lap |
| Race 8 – Heat 1  | KZ2                      | All   | 15.30     | 15.38      | 15.40 | Duration 10 minutes + 1 lap |
| Race 9 – Heat 2  | Junior X30               | ΑνC   | 15.50     | 15.58      | 16.00 | Duration 10 minutes + 1 lap |
| Race 10 – Heat 2 | Senior X30               | All   | 16.05     | 16.13      | 16.15 | Duration 10 minutes + 1 lap |
| Race 11 – Heat 2 | Water Swift (Restricted) | All   | 16.25     | 16.33      | 16.35 | Duration 10 minutes + 1 lap |
| Race 12 – Heat 2 | Water Swift (Inter)      | All   | 16.40     | 16.48      | 16.50 | Duration 10 minutes + 1 lap |
| Race 13 – Heat 2 | Junior TKM               | All   | 16.55     | 17.03      | 17.05 | Duration 10 minutes + 1 lap |
| Race 14 – Heat 2 | TKM Extreme              | All   | 17.10     | 17.18      | 17.20 | Duration 10 minutes + 1 lap |
| Race 15 – Heat 3 | Junior X30               | ΑvΒ   | 17.30     | 17.38      | 17.40 | Duration 10 minutes + 1 lap |





GYG

09-11 June 2023





#### Sunday

| Warm Up | Class                    | Group        | Gate Open | Start Time | Notes           |
|---------|--------------------------|--------------|-----------|------------|-----------------|
| Warm Up | Junior X30               | 4 – 34 inc E | 09.55     | 10.00      | Duration 3 Laps |
| Warm Up | Junior X30               | 35 - 96      | 10.00     | 10.05      | Duration 3 Laps |
| Warm Up | Bambino                  | All          | 10.05     | 10.10      | Duration 3 Laps |
| Warm Up | KZ2                      | All          | 10.10     | 10.15      | Duration 3 Laps |
| Warm Up | Senior X30               | All          | 10.15     | 10.20      | Duration 3 Laps |
| Warm Up | Water Swift (Restricted) | All          | 10.20     | 10.25      | Duration 3 Laps |
| Warm Up | Water Swift (Inter)      | All          | 10.25     | 10.30      | Duration 3 Laps |
| Warm Up | Junior TKM               | All          | 10.30     | 10.35      | Duration 3 Laps |
| Warm Up | TKM Extreme              | All          | 10.35     | 10.40      | Duration 3 Laps |

| Heats, Repechage & Prefinals | Class                    | Group     | Gate Open | Gate Close | Start Time | Notes                       |
|------------------------------|--------------------------|-----------|-----------|------------|------------|-----------------------------|
| Race 16                      | Junior X30               | Repechage | 10.40     | 10.48      | 10.50      | Duration 10 minutes + 1 lap |
| Race 17 – Heat 2             | Bambino                  | All       | 10.55     | 11.03      | 11.05      | Duration 10 minutes + 1 lap |
| Race 18 – Heat 2             | KZ2                      | All       | 11.15     | 11.23      | 11.25      | Duration 10 minutes + 1 lap |
| Race 19                      | Senior X30               | Prefinal  | 11.30     | 11.38      | 11.40      | Duration 12 minutes + 1 lap |
| Race 20                      | Water Swift (Restricted) | Prefinal  | 11.50     | 11.58      | 12.00      | Duration 12 minutes + 1 lap |
| Race 21                      | Water Swift (Inter)      | Prefinal  | 12.10     | 12.18      | 12.20      | Duration 12 minutes + 1 lap |
| Race 22                      | Junior TKM               | Prefinal  | 12.30     | 12.38      | 12.40      | Duration 12 minutes + 1 lap |
| Race 23                      | TKM Extreme              | Prefinal  | 12.50     | 12.58      | 13.00      | Duration 12 minutes + 1 lap |
| Race 24                      | Junior X30               | Prefinal  | 13.10     | 13.18      | 13.20      | Duration 12 minutes + 1 lap |
| Race 25                      | KZ2                      | Prefinal  | 13.30     | 13.38      | 13.40      | Duration 12 minutes + 1 lap |

Break 14.00 - 14.25





GYG







| Finals  | Class                    | Group | Gate Open | Gate Close | Start Time | Notes                       |
|---------|--------------------------|-------|-----------|------------|------------|-----------------------------|
| Race 26 | Bambino                  | Final | 14.15     | 14.23      | 14.25      | Duration 15 minutes + 1 lap |
| Race 27 | Senior X30               | Final | 14.40     | 14.48      | 14.50      | Duration 15 minutes + 1 lap |
| Race 28 | Water Swift (Restricted) | Final | 15.05     | 15.13      | 15.15      | Duration 15 minutes + 1 lap |
| Race 29 | Water Swift (Inter)      | Final | 15.30     | 15.38      | 15.40      | Duration 15 minutes + 1 lap |
| Race 30 | Junior TKM               | Final | 15.55     | 16.03      | 16.05      | Duration 15 minutes + 1 lap |
| Race 31 | TKM Extreme              | Final | 16.20     | 16.28      | 16.30      | Duration 15 minutes + 1 lap |
| Race 32 | Junior X30               | Final | 16.45     | 16.53      | 16.55      | Duration 15 minutes + 1 lap |
| Race 33 | KZ2                      | Final | 17.10     | 17.18      | 17.20      | Duration 15 minutes + 1 lap |

#### **Competitor Notes**

- There will be an Award Ceremony after the Final Results are published for the top 3 drivers in each class, plus winning Mechanic.
  - Bambino Drivers will all receive a Medal
  - Drivers are required to attend wearing their race suit and bring their Helmets.
  - Tyre Recycling and Wet Tyre sealing will be available in the Tyre Distribution Centre from 14.30 18.00